Alert archive / Georgia / Special Weather Statements in 2018
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 7, 2018, 3:35 PM EDT for Greene County, Georgia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2018, 3:35 PM EDT (19:35 UTC)
- Expired
- Aug 7, 2018, 4:00 PM EDT
- In force
- 25 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.25 in
- Wind
- 50
County Greene County, GA
The radar
The Robins AFB radar (KJGX), 111 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.6 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1814 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 934 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -33 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
105
WWUS82 KFFC 071935
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
335 PM EDT TUE AUG 7 2018
GAZ036>038-049-050-060-072000-
Morgan GA-Putnam GA-Oglethorpe GA-Clarke GA-Oconee GA-Greene GA-
335 PM EDT TUE AUG 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORGAN...
NORTHEASTERN PUTNAM...SOUTHWESTERN OGLETHORPE...SOUTHERN CLARKE...
SOUTHEASTERN OCONEE AND GREENE COUNTIES UNTIL 400 PM EDT...
At 335 PM EDT...a line of strong thunderstorms was along a line
extending from near Wrayswood to near Parks Mill...and moving east at
10 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Madison, Greensboro, Watkinsville, Union Point, Woodville, White
Plains, Siloam, Maxeys, Buckhead, Phoenix, Reynolds Plantation,
Athens-Clarke County, Liberty, Stephens, Veazey, Wrayswood, Barnett
Shoals, Greshamville, Parks Mill and Swords.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3364 8297 3362 8298 3363 8299 3362 8300
3360 8299 3358 8301 3349 8298 3337 8315
3348 8351 3389 8340 3380 8298 3378 8298
3373 8295 3369 8300 3366 8295
TIME...MOT...LOC 1935Z 259DEG 9KT 3372 8325 3351 8334
HAIL...0.25IN
WIND...50MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 7, 2:59 PM EDT, 36 minutes earlier.
Area forecast discussion, Aug 7, 2:59 PM EDT, 36 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 259 PM EDT Tue Aug 7 2018 .SHORT TERM /Tonight through Wednesday Night/... Scattered convection firing across the forecast area this afternoon. Best coverage generally along and south of I-85 with isolated coverage north. Should begin diminishing this evening, but I have stretch at least a slight chance later into the overnight as there should be plenty of roaming boundaries from this afternoon's activity to take advantage of any residual pockets of instability. Strong afternoon heating has generated moderate instability and isolated strong to severe storms are a strong possibility through the early evening. Upper ridge continues to breakdown putting north Georgia firmly into the southern edge of the better westerly flow tomorrow and allowing a weak frontal boundary to approach the far north. Should see better coverage of convection tomorrow into tomorrow evening, especially across the north. With a lack of strong mid/upper-level support, widespread severe thunderstorms are not expected, however isolated strong to severe storms cannot be ruled out by afternoon as instability peaks. Heat indices across portions of central Georgia in the Heat Advisory area have reached into the 100-106 range already this afternoon. At this time, increased cloud cover appears to take just enough of the edge off of tomorrow's expected temperatures to keep heat indices below advisory levels. 20 .LONG TERM /Thursday through Tuesday/... Forecast is on track with minimal changes needed. Troughing across the east will dominate our sensible weather through the long term. A front will approach the region Thursday, becoming draped across north GA Friday. Thus expect north GA will be the focus for convection through the end of the work week. The front will become stalled somewhere across the northern half of GA through Sunday. This will result in scattered showers and thunderstorms areawide through the weekend. A piece of energy rounding the trough will drop south into the Ohio River Valley, eventually becoming a cut off low. This pattern will help promote an increase in moisture flux thanks to the stronger SWly component. Expect better overall coverage of convection Sunday. As the front associated with this system approaches Monday, better surface convergence and dynamics aloft will result in another day of widespread showers and thunderstorms. The front will likely cross late Monday night into early Tuesday with drier air moving in thereafter. Temperature will be AOA climo through the long term. 26 PREV DISCUSSION... /Issued 409 AM EDT Tue Aug 7 2018/ LONG TERM /Wednesday Night through Monday/... The upper level trough over the Great Lakes region Thursday will move over the northeast U.S. on Friday which will push the surface front into the TN Valley and north GA through this period. The extended models diverge somewhat on Saturday and Sunday as far as placement and intensity of deepening low over Great Lakes and Midwest, but are in fair agreement as far as stalling the surface front across portions of the forecast area. Big differences noted by the beginning of next week as far as the development of the upper low and its track, with GFS slower and further south in positions of low. GFS also has better run-to-run consistency bringing the next surface front into the forecast area early next week. Will continue chance of showers/thunderstorms, With likely chances across northern portions of forecast area on Thursday and Friday with the proximity of the surface front. The surface front/boundary will help focus convective development through the weekend with the second front moving through the forecast area next week. Models are in good agreement showing increased moisture across the area, and expect increased clouds as well as scattered showers and thunderstorms to keep afternoon high temperatures just below normal with overnight lows near normal through the period. Atwell && .AVIATION... 18Z Update... VFR conditions are expected to predominate across the forecast area through most of this forecast period. Local MVFR or lower visibilities will develop between 06Z and 14Z, however I do not anticipate any significant impacts at the TAF sites at this time. Isolated to scattered convection is expected, generally between 18Z and and 06Z this afternoon/evening. Scattered convection is expected to develop again Wednesday afternoon with greater coverage across northern portions of the area. Winds will be light and somewhat variable in direction, generally 6kt or less, but will favor southwest through northwest. //ATL Confidence...18Z Update... Medium confidence on TSRA coverage/timing this afternoon/evening. High confidence all other elements 20 && .PRELIMINARY POINT TEMPS/POPS... Athens 74 91 73 90 / 30 40 30 50 Atlanta 76 90 73 89 / 30 50 40 50 Blairsville 67 84 67 82 / 20 60 50 60 Cartersville 74 90 72 88 / 20 50 50 60 Columbus 75 93 73 93 / 40 30 30 40 Gainesville 73 90 72 88 / 30 50 50 50 Macon 74 92 73 91 / 40 40 30 40 Rome 73 90 72 88 / 20 60 50 60 Peachtree City 74 91 72 90 / 30 40 30 50 Vidalia 73 93 75 93 / 30 30 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 7 PM EDT this evening for the following zones: Baldwin...Bibb...Bleckley...Chattahoochee...Crawford... Crisp...Dodge...Dooly...Emanuel...Glascock...Greene...Hancock... Houston...Jasper...Jefferson...Johnson...Jones...Laurens... Macon...Marion...Monroe...Montgomery...Muscogee...Peach... Pulaski...Putnam...Schley...Stewart...Sumter...Talbot... Taliaferro...Taylor...Telfair...Toombs...Treutlen...Twiggs... Upson...Warren...Washington...Webster...Wheeler...Wilcox... Wilkes...Wilkinson. && SHORT TERM...20 LONG TERM....26 AVIATION...20
Hazardous weather outlook, Aug 7, 2:56 PM EDT, 39 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 256 PM EDT Tue Aug 7 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081900- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 256 PM EDT Tue Aug 7 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A heat advisory is in effect until 7 PM this evening with heat index values ranging from 102 to 107 degrees mainly in middle Georgia, generally south of a line from Columbus to Forsyth to Washington. Scattered showers and thunderstorms are expected to continue through this evening. Any thunderstorms that develop could become strong to severe with gusty winds, frequent lightning, large hail and heavy rain. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Scattered showers and thunderstorms are expected each day, with increasing chances Thursday through Sunday. Widespread severe weather is not anticipated, however, some storms could produce strong winds, frequent lightning and heavy rain. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Aug 7, 3:02 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
302 PM EDT TUE AUG 7 2018
GAZ048-049-059-060-071930-
Morgan GA-Putnam GA-Jasper GA-Newton GA-
302 PM EDT TUE AUG 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MORGAN...NORTHWESTERN
PUTNAM...NORTHEASTERN JASPER AND SOUTHEASTERN NEWTON COUNTIES UNTIL
330 PM EDT...
At 301 PM EDT...a strong thunderstorm was near Godfrey, or 8 miles
southwest of Madison...moving southeast at 20 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Madison, Rutledge, Newborn, Mansfield, Shady Dale, Central Georgia
Experiment Stn, Farrar, Godfrey and Calvin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3330 8358 3347 8382 3361 8370 3360 8368
3366 8363 3350 8334
TIME...MOT...LOC 1901Z 305DEG 22KT 3349 8356
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Aug 7, 3:10 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
310 PM EDT TUE AUG 7 2018
GAZ093-072000-
Macon GA-
310 PM EDT TUE AUG 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR MACON COUNTY UNTIL 400 PM EDT...
At 310 PM EDT...a strong thunderstorm was over Whitewater State Park,
or near Oglethorpe. This storm was nearly stationary.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Oglethorpe, Montezuma, Marshallville, Ideal, Whitewater State Park,
Garden Valley, Winchester, Bartlett, Hicks and Saint Louis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3235 8419 3249 8414 3251 8411 3251 8407
3253 8405 3252 8401 3252 8405 3251 8403
3250 8403 3251 8398 3249 8393 3248 8392
3249 8392 3247 8387 3244 8384 3239 8384
3223 8400
TIME...MOT...LOC 1910Z 209DEG 3KT 3238 8406
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Aug 7, 3:20 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
320 PM EDT TUE AUG 7 2018
GAZ054>058-068-070-071945-
Butts GA-Fayette GA-Lamar GA-Clayton GA-Spalding GA-Pike GA-Henry GA-
320 PM EDT TUE AUG 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BUTTS...SOUTHEASTERN
FAYETTE...NORTHERN LAMAR...SOUTHERN CLAYTON...SPALDING...NORTHEASTERN
PIKE AND SOUTHWESTERN HENRY COUNTIES UNTIL 345 PM EDT...
At 320 PM EDT...a line of strong thunderstorms was along a line
extending from near Woolsey to near Walker Mill...and moving south at
10 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Griffin, Barnesville, Zebulon, Hampton, Lovejoy, Milner, Brooks,
Williamson, Orchard Hill, Woolsey, Sunny Side, Aldora, East Griffin,
Walker Mill, Hollonville, Inman, Rover, Luella, Liberty Hill and Jw
Smith Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3347 8438 3327 8399 3320 8403 3320 8404
3319 8404 3303 8414 3318 8450 3320 8449
3322 8450 3323 8450 3324 8451 3326 8450
3330 8452
TIME...MOT...LOC 1920Z 356DEG 11KT 3336 8437 3325 8418
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Aug 7, 3:28 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
328 PM EDT TUE AUG 7 2018
GAZ066-072015-
Troup GA-
328 PM EDT TUE AUG 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TROUP COUNTY UNTIL 415 PM
EDT...
At 328 PM EDT...a strong thunderstorm was over Abbottsford, or 7
miles west of LaGrange...moving east at 5 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
LaGrange, Piedmont Heights, Cannonville, Hillcrest, Wares Crossroads,
Baughs Crossroads, State Line Park, Abbottsford, Smiths Crossroad,
Long Cane and Rocky Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3316 8512 3317 8512 3318 8509 3317 8509
3318 8506 3318 8505 3319 8503 3319 8502
3289 8500 3289 8519 3313 8524
TIME...MOT...LOC 1928Z 268DEG 6KT 3304 8516
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Aug 7, 3:31 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
331 PM EDT TUE AUG 7 2018
GAZ079-080-091-072015-
Taylor GA-Marion GA-Talbot GA-
331 PM EDT TUE AUG 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TAYLOR...NORTHERN MARION
AND SOUTHERN TALBOT COUNTIES UNTIL 415 PM EDT...
At 331 PM EDT...a strong thunderstorm was over Geneva, or 7 miles
south of Talbotton. This storm was nearly stationary.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Talbotton, Junction City, Geneva, Tazewell, Marion Estates, Juniper,
Baldwinville, Oakland, Olive Branch, Po Biddy Crossroads and Mauk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3238 8466 3273 8461 3271 8438 3237 8442
TIME...MOT...LOC 1931Z 002DEG 3KT 3256 8452
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Aug 7, 3:35 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
335 PM EDT TUE AUG 7 2018
GAZ036>038-049-050-060-072000-
Morgan GA-Putnam GA-Oglethorpe GA-Clarke GA-Oconee GA-Greene GA-
335 PM EDT TUE AUG 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORGAN...
NORTHEASTERN PUTNAM...SOUTHWESTERN OGLETHORPE...SOUTHERN CLARKE...
SOUTHEASTERN OCONEE AND GREENE COUNTIES UNTIL 400 PM EDT...
At 335 PM EDT...a line of strong thunderstorms was along a line
extending from near Wrayswood to near Parks Mill...and moving east at
10 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Madison, Greensboro, Watkinsville, Union Point, Woodville, White
Plains, Siloam, Maxeys, Buckhead, Phoenix, Reynolds Plantation,
Athens-Clarke County, Liberty, Stephens, Veazey, Wrayswood, Barnett
Shoals, Greshamville, Parks Mill and Swords.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3364 8297 3362 8298 3363 8299 3362 8300
3360 8299 3358 8301 3349 8298 3337 8315
3348 8351 3389 8340 3380 8298 3378 8298
3373 8295 3369 8300 3366 8295
TIME...MOT...LOC 1935Z 259DEG 9KT 3372 8325 3351 8334
HAIL...0.25IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 11:57 PM EDT | Special Weather Statement | FFC | Washington | 33 min |
| Aug 7, 3:32 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 38 more | 15 hr |
| Aug 7, 6:42 AM EDT | Special Weather Statement | FFC | Pulaski | 33 min |
| Aug 7, 7:11 AM EDT | Special Weather Statement | FFC | Crisp | 34 min |
| Aug 7, 7:46 AM EDT | Special Weather Statement | FFC | Crisp | 29 min |
| Aug 7, 12:20 PM EDT | Special Weather Statement | FFC | DeKalb | 25 min |
| Aug 7, 12:43 PM EDT | Special Weather Statement | FFC | Heard | 32 min |
| Aug 7, 1:15 PM EDT | Special Weather Statement | FFC | Henry, Rockdale | 30 min |
| Aug 7, 1:34 PM EDT | Special Weather Statement | FFC | Taylor | 26 min |
| Aug 7, 1:38 PM EDT | Special Weather Statement | FFC | Jones | 37 min |
| Aug 7, 1:47 PM EDT | Special Weather Statement | FFC | Henry, Newton | 43 min |
| Aug 7, 1:51 PM EDT | Severe Thunderstorm Warning | FFC | Taylor | 39 min |
| Aug 7, 2:20 PM EDT | Special Weather Statement | FFC | Jones | 40 min |
| Aug 7, 2:27 PM EDT | Severe Thunderstorm Warning | FFC | Walton | 33 min |
| Aug 7, 2:30 PM EDT | Special Weather Statement | FFC | Schley, Taylor | 45 min |
| Aug 7, 2:35 PM EDT | Special Weather Statement | FFC | Butts, Henry, Morgan, Newton | 25 min |
| Aug 7, 2:39 PM EDT | Special Weather Statement | FFC | Talbot | 51 min |
| Aug 7, 2:47 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry, Spalding | 28 min |
| Aug 7, 2:49 PM EDT | Special Weather Statement | FFC | Crawford | 26 min |
| Aug 7, 2:56 PM EDT | Special Weather Statement | FFC | Wilkinson | 34 min |
| Aug 7, 3:02 PM EDT | Special Weather Statement | FFC | Morgan | 28 min |
| Aug 7, 3:07 PM EDT | Severe Thunderstorm Warning | FFC | Talbot | 23 min |
| Aug 7, 3:10 PM EDT | Special Weather Statement | FFC | Macon | 50 min |
| Aug 7, 3:20 PM EDT | Special Weather Statement | FFC | Lamar, Spalding | 25 min |
| Aug 7, 3:28 PM EDT | Special Weather Statement | FFC | Troup | 47 min |
| Aug 7, 3:31 PM EDT | Special Weather Statement | FFC | Talbot | 44 min |
| Aug 7, 3:42 PM EDT | Special Weather Statement | FFC | Jones | 33 min |
| Aug 7, 3:52 PM EDT | Special Weather Statement | FFC | Houston | 23 min |
| Aug 7, 3:53 PM EDT | Special Weather Statement | FFC | Pike | 37 min |
| Aug 7, 3:54 PM EDT | Special Weather Statement | FFC | Hancock, Putnam | 36 min |
| Aug 7, 4:03 PM EDT | Special Weather Statement | FFC | Lamar, Monroe, Pike, Upson | 27 min |
| Aug 7, 4:12 PM EDT | Special Weather Statement | FFC | Houston | 33 min |
| Aug 7, 4:15 PM EDT | Special Weather Statement | FFC | Twiggs | 30 min |
| Aug 7, 4:17 PM EDT | Special Weather Statement | FFC | Meriwether, Pike, Troup | 28 min |
| Aug 7, 4:21 PM EDT | Special Weather Statement | FFC | Jones | 24 min |
| Aug 7, 4:34 PM EDT | Special Weather Statement | FFC | Lamar, Monroe, Pike | 26 min |
| Aug 7, 4:38 PM EDT | Special Weather Statement | FFC | Glascock, Hancock, Warren | 37 min |
| Aug 7, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Twiggs | 35 min |
| Aug 7, 4:50 PM EDT | Special Weather Statement | FFC | Meriwether, Pike | 25 min |
| Aug 7, 4:53 PM EDT | Special Weather Statement | FFC | Bleckley | 37 min |
| Aug 7, 5:05 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 25 min |
| Aug 7, 5:10 PM EDT | Special Weather Statement | FFC | Fayette, Spalding | 35 min |
| Aug 7, 5:15 PM EDT | Special Weather Statement | FFC | Wilkinson | 30 min |
| Aug 7, 5:28 PM EDT | Special Weather Statement | FFC | Laurens | 32 min |
| Aug 7, 5:34 PM EDT | Special Weather Statement | FFC | Douglas, Fulton | 26 min |
| Aug 7, 5:51 PM EDT | Special Weather Statement | FFC | Wilcox | 24 min |
| Aug 7, 5:54 PM EDT | Special Weather Statement | FFC | Laurens | 36 min |
| Aug 7, 6:02 PM EDT | Special Weather Statement | FFC | Cobb, Fulton | 28 min |
| Aug 7, 6:19 PM EDT | Special Weather Statement | FFC | Wilcox | 41 min |
| Aug 7, 6:26 PM EDT | Special Weather Statement | FFC | Dodge | 49 min |
| Aug 7, 6:27 PM EDT | Special Weather Statement | FFC | Treutlen | 48 min |
| Aug 7, 6:31 PM EDT | Special Weather Statement | FFC | Emanuel | 29 min |
| Aug 7, 6:58 PM EDT | Special Weather Statement | FFC | White | 32 min |
| Aug 7, 7:03 PM EDT | Special Weather Statement | FFC | Wilcox | 27 min |
| Aug 7, 7:16 PM EDT | Special Weather Statement | FFC | Emanuel | 29 min |
Nearby
Special Weather Statements in Georgia, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.